# SDR C2XA09SH088

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,288 hours, 9,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 14523497001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LONGITUDINAL SPLICE CORRODED BETWEEN FR 61-66 STR 19L-20L.  REPAIRED SPLICE IAW EMB 145 SRM 51-14-00.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
